| Model Number |
332086 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).As reported by the user facility, it was confirmed that the batch number was unknown and the samples were not available for further evaluation.Without the actual device and/or lot number, a thorough investigation could not be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow-up will be submitted.
Event or Problem Description
As per user facility, event 2: catheter connectors are detaching from the catheter.They are not taping the catheter connector.They cut and cleansed catheters and added a new connector.A specific number of occurrences was not provided.No patient injury.